Soluble Paracetamol Tablets are commonly used as first-line treatment for pain or fever relief and are available over the counter in the UK for individuals over the age of 12 years old for acute or moderate pain relief. Each tablet contains 500mg of the active ingredient Paracetamol and it is important to note that it also contains 439.46mg of Sodium and Aspartame (E951), therefore if you have a sodium controlled diet you need to take this into consideration. Soluble Paracetamol Tablets are convenient for individuals who find it difficult to swallow whole tablets as soluble tablets are dissolved in water, providing easy consumption.
Soluble Paracetamol is dissolvable paracetamol tablets which help to ease your everyday aches and pains. These tablets are dissolved and drank in a glass of water, making them ideal for those who struggle to swallow regular, solid tablets.